# SDR SWI2025F00402

- Difficulty date: January 30, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON THE RH PRESSURE FLOOR SILL AFT STRAP @ FS 559.00 AND IN BETWEEN RBL 27.00 & RBL 36.00 (C-CHECK RO 03/25/2024)REMOVED AND REPLACED THE RH PRESSURE FLOOR SILL AFT STRAP @ FS 559.00 AND IN BETWEEN RBL 27.00 & RBL 36.00 IN REFERENCE WITH THE CRJ-200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337 AND THE CORROSION FINDINGS REPORT. REF CHILD FOR PRESSURIZATION LEAK CHECKS.
